MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH
Model Number CD3249-40
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that patient presented in clinic for routine follow-up.Upon evaluation, it was found, that patient's implantable cardioverter defibrillator (icd) was in backup mode.It was also noted, that the patient received inappropriate shock.The device was not able to be interrogated, due to backup mode.Premature battery depletion was suspected.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported field event of reset was confirmed.Review of the device data showed that firmware had been restored in the field.While the device image showing the reset was not available and returned for analysis, the field reported that the device delivered high voltage therapies prior to the reset and the cause of reset was due to low battery voltage resulting from device usage.The device was confirmed to have reached end of service upon receipt.A longevity calculation was performed and the battery depletion was normal based on the device usage.Memory testing was performed, and no anomalies were found.Telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18033836
Report Number2017865-2023-51149
Device Sequence Number12619628
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberCD3249-40
Device Lot NumberS000030712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown